Alert archive / New York / Small Craft Advisories in 2019
Small Craft Advisory 20, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 15, 2019, 6:44 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2019, 6:44 PM EST (23:44 UTC)
- Expired
- Feb 16, 2019, 6:49 PM EST
- In force
- 24 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
505 WHUS71 KBUF 152344 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 644 PM EST Fri Feb 15 2019 LOZ042-045-160745- /O.CAN.KBUF.GL.W.0006.000000T0000Z-190216T0000Z/ /O.NEW.KBUF.SC.Y.0020.190215T2344Z-190216T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 644 PM EST Fri Feb 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect until 1 PM EST Saturday. The Gale Warning has been cancelled. * WINDS...West to 30 knots. * WAVES...10 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-160745- /O.CAN.KBUF.GL.W.0006.000000T0000Z-190216T0000Z/ /O.NEW.KBUF.SC.Y.0020.190215T2344Z-190216T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 644 PM EST Fri Feb 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect until 4 PM EST Saturday. The Gale Warning has been cancelled. * WINDS...West to 30 knots. * WAVES...10 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ062>065-160045- /O.CAN.KBUF.GL.W.0006.000000T0000Z-190216T0000Z/ Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 644 PM EST Fri Feb 15 2019 ...GALE WARNING IS CANCELLED... The National Weather Service in Buffalo has cancelled the Gale Warning. $$ LEZ040-041-160600- /O.CON.KBUF.SC.Y.0019.000000T0000Z-190216T0600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 644 PM EST Fri Feb 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS...West 20 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ020-LOZ030-160600- /O.CON.KBUF.SC.Y.0019.000000T0000Z-190216T0600Z/ Upper Niagara River and Buffalo Harbor-Lower Niagara River- 644 PM EST Fri Feb 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS...West 15 to 20 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
6 follow-up statements
015 WHUS71 KBUF 160535 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1235 AM EST Sat Feb 16 2019 LEZ020-LOZ030-160645- /O.CAN.KBUF.SC.Y.0019.000000T0000Z-190216T0600Z/ Upper Niagara River and Buffalo Harbor-Lower Niagara River- 1235 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LEZ040-041-161000- /O.EXT.KBUF.SC.Y.0019.000000T0000Z-190216T1000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1235 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... * WINDS...Southwest 15 to 20 knots. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-045-161345- /O.CON.KBUF.SC.Y.0020.000000T0000Z-190216T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1235 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...West 20 to 25 knots. * WAVES...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-161345- /O.CON.KBUF.SC.Y.0020.000000T0000Z-190216T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1235 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...West 20 to 25 knots. * WAVES...8 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
397 WHUS71 KBUF 160844 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 344 AM EST Sat Feb 16 2019 LOZ043-044-161645- /O.EXT.KBUF.SC.Y.0020.000000T0000Z-190217T0200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 344 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...West to northwest 15 to 25 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ040-041-161300- /O.EXT.KBUF.SC.Y.0019.000000T0000Z-190216T1300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 344 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST THIS MORNING... * WINDS...Southwest 15 to 20 knots. * WAVES...The lake is mostly ice covered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-045-161645- /O.CON.KBUF.SC.Y.0020.000000T0000Z-190216T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 344 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...West 15 to 25 knots. * WAVES...4 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ JJR
870 WHUS71 KBUF 161139 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 639 AM EST Sat Feb 16 2019 LEZ040-041-161245- /O.CAN.KBUF.SC.Y.0019.000000T0000Z-190216T1300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 639 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ042-045-161800- /O.CON.KBUF.SC.Y.0020.000000T0000Z-190216T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 639 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...West 20 to 25 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-161945- /O.CON.KBUF.SC.Y.0020.000000T0000Z-190217T0200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 639 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...Northwest 20 to 25 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
131 WHUS71 KBUF 161421 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 921 AM EST Sat Feb 16 2019 LOZ042-045-161800- /O.CON.KBUF.SC.Y.0020.000000T0000Z-190216T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 921 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...West 15 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-162230- /O.CON.KBUF.SC.Y.0020.000000T0000Z-190217T0200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 921 AM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...Northwest 15 to 20 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ Hitchcock
747 WHUS71 KBUF 161737 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1237 PM EST Sat Feb 16 2019 LOZ042-045-161845- /O.CAN.KBUF.SC.Y.0020.000000T0000Z-190216T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1237 PM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. Winds and waves will continue to subside this afternoon. $$ LOZ043-044-170145- /O.CON.KBUF.SC.Y.0020.000000T0000Z-190217T0200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1237 PM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...Northwest 15 to 20 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ Hitchcock
079 WHUS71 KBUF 162349 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 649 PM EST Sat Feb 16 2019 LOZ043-044-170100- /O.CAN.KBUF.SC.Y.0020.000000T0000Z-190217T0200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 649 PM EST Sat Feb 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 3:55 PM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Feb 15, 3:55 PM EST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
355 PM EST Fri Feb 15 2019
.SYNOPSIS...
Gusty winds from the west and southwest between 40 and 50 mph
will continue through the afternoon across the region. Falling
temperatures will then lead to scattered snow showers...with
some accumulating lake snow tonight for areas east of Lake
Ontario. Canadian high pressure will build across the Great
Lakes for the weekend...and this will supply our region with
temperatures that will average a few degrees below normal.
&&
.NEAR TERM /THROUGH SATURDAY/...
Winds just barely scraping up toward wind advisory criteria
finally revealed themselves within the last couple of hours as
some sunshine associated with the mid- level dry slot moved
across the area. This has allowed the boundary layer to
destabilize enough to mix down the roughly 40 kts at the top of
it to the surface along the Lake Erie shoreline, in Buffalo, and
across the Thruway corridor toward Rochester. As the dry slot
advances eastward, this should translate toward the east end of
Lake Ontario in Jefferson County, as well.
Otherwise, the cold front has passed the majority of the area as
of this writing, and temperatures have been beginning to fall
from west to east. Some convergence is noted to be forming a
band of rain and snow on satellite over the Niagara Peninsula
in Canada, and it would seem this should eventually translate
toward Niagara County, however as the flow turns more westerly,
the gaps in ice east of Point Pelee eastward toward Rondeau Bay
on Lake Erie may set up a short period where they align with
open water north of Long Point. As the flow is trending more
westerly, a small band of snow showers seems probably to develop
around northern Erie County and gradually sag southward while
becoming more disorganized as it loses its open water fetch.
A second band seems probable to form farther south as the open
water along the lake shore aligns for a period late this
afternoon and evening into Chautauqua County. This band would be
more likely to result in minimal accumulations through the
evening, however neither band appear ominous at the moment.
For Lake Ontario, cold advection takes a bit longer to get
things going. However, even as it does, both the quick trend of
the flow from SW to NW and more shear than we like to see will
be working against it. Further, inversion heights never really
get impressively high, and while we do bisect the dendritic
growth layer, the residence time of lake effect snow banding
should be short enough in any location to preclude substantial
accumulation above minimal advisory criteria.
Things wind down rapidly on Saturday with northwest flow and
colder than normal temperatures ruling the roost. This occurs as
Canadian high pressure takes increasing influence of our
weather.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
The next upstream features of interest are an upper level ridge and
corresponding surface high pressure moving east across the northern
plains, while the next precipitation (snow) maker is currently noted
as an upper level low nearing the Pacific Northwest.
Saturday night and Sunday...The ridge will be flattening out as it
moves east while a ~zonal jet to its south cuts across the county
from southern CA to the Mid Atlantic by Saturday evening. This will
result in a surface ridge that swings ENE across the area. Thus
expect dry weather for Saturday night into most of Sunday. The cloud
forecast will be the main question mark with potentially low level
moisture stuck under an inversion with very dry air above it.
For now will keep some clouds in, but it may end up quite
clear/moonlit overnight with clear skies into early Sunday.
Increasing cloud cover should occur later Sunday as the next
system approaches.
Sunday night will be a different story, but still relatively
insignificant in terms of storm strength an timing (weekend/holiday
night some schools off Monday). A PV analysis indicates there's
actually energy dropping down from the west coast of BC that will
swing around the NW coast low and may actually may be at least
partly responsible for the eventual surface low ~Saturday night over
OK/northern TX. This low will then slowly fill as the PV intrusion
races ENE (outpacing the surface low) along the northern side of the
above mentioned jet, which by this time will extend from TX ENE to
southern New England.
As the low will remain to the south, WNY will find itself underneath
the cold conveyor belt initially and later under a weak deformation
region. This should ensure that temperatures aloft will remain low
enough for an all snow scenario assuming no pattern shifts. Without
cyclogenesis over the region, any snow should remain on the light
side, despite snow possibly falling through much of Sunday night.
Monday and Monday night, the above mentioned system should move off
the Mid Atlantic while another weak upper level ridge and hence
surface high pressure move into the region once again resulting in a
relatively quiet weather period.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Expansive surface high pressure will ensure quiet weather for the
region Tuesday. Temperatures will remain a bit below seasonal
normals with high in the 20s.
By midweek, the area of surface high pressure retreats to the
northeast, as energy arriving from the Rockies drives a surface
low into the Great Lakes region by Thursday. There remains a
fair amount of model spread at this point to be confident on how
far north the precipitation will spread.
As low pressure arrives into the Great Lakes, another weaker
wave tracks looks to track from the Carolinas to the Jersey
coast. Both systems will likely send a shield of precipitation
across some portion of the area Wednesday night through
Thursday. Thermal profiles this far out remain uncertain, but
current thinking is that the most of the area will remain cold
enough behind departing high pressure for mainly snow, although
some wintry mix or even rain cannot be ruled out. Overall
precipitation amounts at this point looking to be on the lighter
side.
For Friday, the systems discussed above will move off the east
coast. A colder and brisk northwest flow will develop as high
pressure slides southwest of the area. Some lake response is
possible as 850 mb temperatures near -14C.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
Rainfall will be ending east of Lake Ontario shortly as colder
air moves in. Lake effect snow showers will eventually develop
and affect BUF and ART for a period. This will occur as
stratocumulus becomes more common. Thus, MVFR conditions will
become common as gusty westerly flow continues into the evening.
Snow showers will move south of BUF and ART overnight as flow
continues to veer. VFR conditions will become more common as
drier air and high pressure enter the picture on Saturday.
Outlook...
Saturday...Lingering areas of lake effect snow/IFR southeast of
Lake Ontario...otherwise mainly VFR.
Sunday...VFR/MVFR with a chance of snow showers south of Lake Ontario.
Monday...MVFR with a weak system moving across the region.
Tuesday...VFR.
Wednesday...MVFR with a chance of snow.
&&
.MARINE...
Gale force gusty winds will continue thorugh the afternoon as a
cold front pushes east of Lake Ontario. These are in the wake of
a strong storm system that will track across northern Quebec
tonight. Gales should subside early this evening and diminish
during the course of the overnight so that the current gale
warnings can expire (be replaced with high end small crafts for
the nearshore waters).
On Saturday...winds will still be in the process of subsiding across
Lake Ontario so yet to be issued SCAs will likely run into the
afternoon.
Expansive high pressure reaching southeast across the Lower Great
lakes will support relatively light winds and minimal waves Saturday
night into Sunday. As we progress deeper into Sunday and Sunday
night...northeast winds will freshen...especially over Lake Ontario.
&&
.TIDES/COASTAL FLOODING...
Lake levels will continue to hover around 5 feet above low water
datum into this evening before dropping overnight. Thus the
Lakeshore Flood Advisory will be cancelled.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 7 AM EST Saturday for NYZ006>008.
Wind Advisory until 7 PM EST this evening for NYZ001>003-007-
010-011-019-085.
MARINE...Small Craft Advisory until 1 AM EST Saturday for LEZ020-040-
041.
Small Craft Advisory until 1 AM EST Saturday for
LOZ030.
Gale Warning until 7 PM EST this evening for LOZ042>045-
062>065.
&&
SYNOPSIS...RSH
NEAR TERM...Fries
SHORT TERM...Zaff
LONG TERM...TMA
AVIATION...Fries
MARINE...Fries
TIDES/COASTAL FLOODING...JJR/ZaffHazardous weather outlook, Feb 15, 2:55 PM EST, 3 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 255 PM EST Fri Feb 15 2019 NYZ010-019-085-162000- Northern Erie-Chautauqua-Southern Erie- 255 PM EST Fri Feb 15 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-011-162000- Niagara-Orleans-Monroe-Genesee- 255 PM EST Fri Feb 15 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-012>014-020-021-162000- Wayne-Northern Cayuga-Wyoming-Livingston-Ontario-Cattaraugus- Allegany- 255 PM EST Fri Feb 15 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-008-162000- Oswego-Lewis- 255 PM EST Fri Feb 15 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST SATURDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-162000- Jefferson- 255 PM EST Fri Feb 15 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST SATURDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-162000- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 255 PM EST Fri Feb 15 2019 This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042-062-162000- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 255 PM EST Fri Feb 15 2019 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-162000- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 255 PM EST Fri Feb 15 2019 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-162000- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 255 PM EST Fri Feb 15 2019 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-162000- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 255 PM EST Fri Feb 15 2019 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:48 PM EST | Lakeshore Flood Advisory | BUF | Chautauqua, Erie | 17 hr |
| Feb 15, 3:54 AM EST | Winter Weather Advisory | BUF | Jefferson, Lewis, Oswego | 21 hr |
Nearby
Small Craft Advisories in New York, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.